Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

How to get rid of the rashes in my vagina ?

Hello, this is very embarrassing to say but a few days ago i slept in tight jean shorts without underwear and wore them like that all day and they felt as if they were squeezing my vagina and the jean might have been irritating it but it didnt feel as bad until i woke up and my vagina hurt really bad felt very irritated, today I used a mirror to check it out and the sores I have look like canker sores.. Im wondering if u have any suggestions to what this might be.. Im 18, 109lbs, and 5 4. I have never been on any daily medications and im only allergic to penicillin and morphine.
Asked On : Sat, 25 Jun 2011
Answers:  1 Views:  456
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
most probably it is due to tight jean you wear.due to constant rubbing of hard jean you might have injury to the part causing this problem.
But as it looks like chancroid,go for vaginal swab examination.
You may require STD blood testing.
ok and bye.
Answered: Sat, 25 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor